MathSciNet Relay Station
MathSciNet bibliographic data
MR515648 57A15 (55A35)
Wright, David G. Sticky arcs in $E\sp{n}$ $(n\geq 4)$. Proc. Amer. Math. Soc. 66 (1977), no. 1, 181–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement